Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some characterizations of the Besov space and the α-Bloch space
Journal: Journal of Mathematical Analysis and Applications
Volume: 346
Issue: 1
First page: 262
Last page: 273
Issue Date: 1-Oct-2008
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2008.05.044
Abstract: 
In this paper we obtain some characterizations of Besov spaces and α-Bloch spaces on the unit ball of Cn, which extend some results in the settings of the unit disk.
Keywords: α-Bloch space | Besov space | Little α-Bloch space
Publisher: Elsevier
Project: NSF of Guangdong Province (No. 7300614)

Show full item record

SCOPUSTM   
Citations

18
checked on Nov 28, 2022

Page view(s)

17
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.